Alert archive / Georgia / Frost Advisories in 2009

Frost Advisory 2, NWS Charleston, SC

October 19, 20095 counties in South Carolina; 7 counties in Georgia

NWS Charleston, SC issued this frost advisory at Oct 19, 2009, 3:28 PM EDT for 5 counties in South Carolina; 7 counties in Georgia. It took effect at Oct 20, 2009, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2009, 3:28 PM EDT (19:28 UTC)
In effect from
Oct 20, 2009, 4:00 AM EDT
Expired
Oct 20, 2009, 9:00 AM EDT
In force
5 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2009-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2009-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 191928
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
328 PM EDT MON OCT 19 2009


GAZ087-088-099>101-114-115-SCZ040-042>045-047-200400-
/O.NEW.KCHS.FR.Y.0002.091020T0800Z-091020T1300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
328 PM EDT MON OCT 19 2009

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. 

A STRONG HIGH PRESSURE SYSTEM WILL SETTLE OVER THE REGION TONIGHT...
KEEPING UNSEASONABLY COLD TEMPERATURES IN PLACE ACROSS THE AREA. WITH
CLEAR SKIES AND LITTLE TO NO WINDS...TEMPERATURES WILL FALL INTO
THE MID 30S PRIOR TO DAYBREAK TUESDAY. THESE CONDITIONS WILL BE
FAVORABLE FOR THE FORMATION OF SCATTERED FROST...ESPECIALLY IN LOW
LYING AND OTHER SHELTERED LOCATIONS.

URBANIZED LOCATIONS AND AREAS ADJACENT TO LARGE BODIES OF WATER
WILL EXPERIENCE LITTLE TO NO FROST DUE TO SLIGHTLY WARMER
TEMPERATURES.

THE FROST IS EXPECTED TO BE MOST PREVALENT FROM 4 AM TO 9 AM
TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JAQ
3 follow-up statements
000 
WWUS72 KCHS 200220
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1020 PM EDT MON OCT 19 2009

GAZ087-088-099>101-114-115-SCZ040-042>045-047-201000-
/O.CON.KCHS.FR.Y.0002.091020T0800Z-091020T1300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
1020 PM EDT MON OCT 19 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY.

A STRONG HIGH PRESSURE SYSTEM WILL SETTLE OVER THE REGION
TONIGHT... KEEPING UNSEASONABLY COLD TEMPERATURES IN PLACE ACROSS
THE AREA. WITH CLEAR SKIES AND MOSTLY CALM WINDS...TEMPERATURES
WILL FALL INTO THE MID AND UPPER 30S PRIOR TO DAYBREAK TUESDAY.
THESE CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF SCATTERED
FROST...ESPECIALLY IN LOW LYING AND OTHER SHELTERED LOCATIONS.

URBANIZED LOCATIONS AND AREAS ADJACENT TO LARGE BODIES OF WATER
WILL EXPERIENCE LITTLE TO NO FROST DUE TO SLIGHTLY WARMER
TEMPERATURES.

COMMUNITIES THAT WILL BE IMPACTED INCLUDE AREAS WEST OF A LINE
FROM JAMESTOWN TO SUMMERVILLE...TO NEYLES...YEMASSEE AND TARBORO IN
SOUTH CAROLINA...AND WEST OF A LINE FROM SPRINGFIELD TO PEMBROKE
AND GLENNVILLE IN GEORGIA.

THE FROST IS EXPECTED TO BE MOST PREVALENT FROM 4 AM TO 9 AM
TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

33
000 
WWUS72 KCHS 200721
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
321 AM EDT TUE OCT 20 2009

GAZ087-088-099>101-114-115-SCZ040-042>045-047-201300-
/O.CON.KCHS.FR.Y.0002.091020T0800Z-091020T1300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
321 AM EDT TUE OCT 20 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

CLEAR SKIES AND MOSTLY CALM WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE MIDDLE AND UPPER 30S PRIOR TO DAYBREAK THIS MORNING
ACROSS PORTIONS OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA.
THESE CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF SCATTERED
FROST...ESPECIALLY IN LOW LYING AND OTHER SHELTERED LOCATIONS.

URBANIZED LOCATIONS AND AREAS ADJACENT TO LARGE BODIES OF WATER
WILL EXPERIENCE LITTLE TO NO FROST DUE TO SLIGHTLY WARMER
TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS72 KCHS 201250
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
850 AM EDT TUE OCT 20 2009

GAZ087-088-099>101-114-115-SCZ040-042>045-047-201400-
/O.EXP.KCHS.FR.Y.0002.000000T0000Z-091020T1300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
850 AM EDT TUE OCT 20 2009

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO RISE INTO THE 40S THIS
MORNING...ENDING THE RISK FOR SCATTERED FROST. THEREFORE THE
FROST ADVISORY WILL EXPIRE AT 9 AM.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Oct 19, 1:10 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 19, 1:10 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
110 PM EDT MON OCT 19 2009

.SYNOPSIS...
HIGH PRES WILL REMAIN IN PLACE ACROSS GEORGIA AND THE CAROLINAS
THROUGH THU. A COASTAL TROUGH WILL PUSH INLAND THU NIGHT OR
FRI. A COLD FRONT WILL MOVE INTO THE AREA ON SAT AND WILL LIKELY
PASS OFF THE COAST LATE IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE WEST TODAY...WHILE WEAK
RIDGING DEVELOPS ALOFT. OVERALL...SUNNY SKIES WILL DOMINATE WITH STRONG
SUBSIDENCE IN PLACE AND VERY LIMITED MOISTURE. TEMPERATURES WILL ALSO
BEGIN TO MODERATE...ALTHOUGH HIGHS WILL STILL REMAIN WELL BELOW NORMAL
FOR THIS TIME OF YEAR. LOW LEVEL THICKNESS VALUES SUGGEST HIGHS IN THE
LOWER TO MID 60S...AND THESE VALUES REMAIN REASONABLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
HIGH PRESSURE WILL SETTLE OVER THE FORECAST AREA
OVERNIGHT...RESULTING IN CLEAR SKIES...GENERALLY LIGHT WINDS...AND
EXCELLENT RADIATIONAL COOLING CONDITIONS. EXPECT A RATHER LARGE
TEMPERATURE GRADIENT ACROSS THE AREA...WITH LOWS DROPPING INTO THE
UPPER 30S WELL INLAND...BUT HOLDING IN THE LOWER TO MIDDLE 40S
CLOSER TO THE COAST WHERE GEOSTROPHIC WINDS OF 15 TO 20 KNOTS SHOULD
PREVENT COMPLETE DECOUPLING. AT THE BEACHES TEMPERATURES WILL BE
EVEN MILDER WITH A SLIGHTLY ONSHORE FLOW...BOTTOMING OUT IN THE
LOWER TO MIDDLE 50S. FROST PROBABILITIES ARE LOOKING A BIT LESS
LIKELY GIVEN THE MILDER TEMPERATURES ANTICIPATED OVERNIGHT...SO WILL
SCALE BACK THE AREA OF PATCHY FROST MENTIONED IN THE GRIDS TO
INCLUDE ONLY EXTREME WESTERN ZONES. ELSEWHERE FROST FORMATION IS NOT
ANTICIPATED.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
VERY LITTLE CHANGES TO THE FORECAST THIS MORNING AS THE DEVELOPMENT
OF DEEP LAYERED RIDGING MAKES FOR MODERATING TEMPERATURES TUE AND
WED. AFTERNOON HIGH TEMPERATURES WARMING FROM THE LOWER TO MID 70S
ON TUE TO NEAR 80 IN A FEW AREAS ON WED. LOW TEMPERATURES WED
MORNING LOOK TRICKY AS A WEAK ONSHORE MOISTURE FLUX MAY EFFECT
READINGS ALONG SOUTHERN COASTAL AREAS OF SOUTH CAROLINA AND THE
COASTAL HALF OF SE GEORGIA. 00Z FORECAST GUIDANCE TEMPERATURES CAME
IN SEVERAL DEGREES HIGHER IN THESE AFOREMENTIONED AREAS. SINCE
RADIATIONAL COOLING STILL APPEARS QUITE GOOD INLAND...WE MADE ONLY
MINOR INCREASES IN OUR COASTAL ZONES.

THE RIDGE REMAINS FIRM ON THU AND RAIN CHANCES LOOK LOW JUST ABOUT
EVERYWHERE. SLIGHTLY DEEPER LOW LEVEL MOISTURE IS FORECAST TO DRIFT
W OVER PARTS OF NE FLORIDA AND S GEORGIA...ISOLATED SHOWERS POSSIBLE
CLOSE TO THE COAST. WE CONTINUED OUR PREVIOUS TREND FOR SLIGHT CHANCE
POPS IN SE GEORGIA MAINLY E OF 1-95 AND S OF 1-16.

THE COASTAL TROUGH MOVES INLAND AND WEAKENS ON FRI. LOW LEVEL
CONVERGENCE AND SOME LEAD SHORT WAVE ENERGY LATE IN THE DAY MAY
KICK OFF SOME SHOWER ACTIVITY ON FRI. WE CONTINUED WARM TEMPERATURES
NEAR 80 DEGREES DESPITE LAYERED WARM AIR ADVECTION MID TO HIGH LEVEL
CLOUDINESS ALONG WITH A 25-30 PERCENT POP SCHEME.

FAIR AGREEMENT ON THE NEXT FRONT MOVING TOWARD THE COAST LATE SAT
AND OFFSHORE ON SUN AS HIGH PRES RETURNS. SCATTERED SHOWERS CONTINUE
IN OUR FORECAST ON SAT.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 18Z TUESDAY.
SKIES WILL BE CLEAR THROUGHOUT THE FORECAST PERIOD...WITH
NORTHERLY WINDS LESS THAN 10 KT.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL.

&&

.MARINE...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE WEST
TODAY AND TONIGHT...RESULTING IN IMPROVING CONDITIONS ACROSS THE
ATLANTIC COASTAL WATERS. FAVORABLE FETCH IS EXPECTED TO RESULT IN
SMALL CRAFT CONDITIONS CONTINUING THROUGH THE DAY ACROSS THE OUTER
GEORGIA WATERS...BUT SHOULD SEE WINDS AND SEAS DROP BELOW SMALL
CRAFT THRESHOLDS BY LATE AFTERNOON/EARLY EVENING HERE. ACROSS ALL
OTHER WATERS...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT THRESHOLDS.

HIGH PRES BUILDING OVER THE CAROLINAS TUE INTO WED WILL CREATE
A TIGHTER PRES GRADIENT OVER OUR GEORGIA WATERS S INTO N FLORIDA
DURING THIS PERIOD. IN FACT...THE SOUTHERN TIER OF THE GEORGIA
WATERS AROUND GRAYS REEF SEAWARD MAY TEETER WITH SMALL CRAFT
ADVISORY CONDITIONS IF THE GRADIENT PINCHES MORE THAN GUIDANCE
SUGGESTS WHICH SEEMS QUITE POSSIBLE. WE HAVE INDICATED 4-6 FT SEAS
IN OUR OUTER GEORGIA WATERS FROM LATE TUE INTO WED GIVEN LATEST
ECMWF/GFS MODEL TRENDS. LESSER WINDS AND SEAS INTO OUR SOUTH CAROLINA
WATERS CLOSER TO THE SURFACE HIGH.

THU AND FRI...A WEAK COASTAL SURFACE TROUGH WILL EASE INLAND
LATE IN THE WEEK. WINDS OVER THE WATERS WILL GRADUALLY VEER TO
MORE SE WITH TIME. SEAS MAY REMAIN ELEVATED WITH LONG FETCH
TRAJECTORIES...HIGHEST OVER GEORGIA OUTER WATERS BUT MAINLY
BLO SCA CRITERIA.

&&

.CLIMATE...
RECORD LOW TEMPERATURES FOR TODAY 10/19
CHARLESTON INTL AIRPORT /KCHS/......39 SET IN 1948
CHARLESTON WATERFRONT PARK /KCHL/...43 SET IN 1948
SAVANNAH INTL AIRPORT /KSAV/........42 SET IN 1996

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ374.

&&

JAQ
Hazardous weather outlook, Oct 19, 10:43 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 AM EDT MON OCT 19 2009

AMZ330-350-352-354-374-GAZ116>119-137>141-SCZ048-051-201000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
1043 AM EDT MON OCT 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114-115-SCZ040-042>045-047-201000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-ALLENDALE-
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
1043 AM EDT MON OCT 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FROST...AN UNSEASONABLY COLD AIR MASS WILL PERSIST OVER THE
SOUTHEAST UNITED STATES THROUGH TUESDAY MORNING. CONDITIONS MAY
ALLOW PATCHY FROST TO DEVELOP AROUND DAYBREAK TUESDAY ACROSS
PORTIONS OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA...AND A
FROST ADVISORY MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ049-050-201000-
COASTAL COLLETON-CHARLESTON-
1043 AM EDT MON OCT 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

COASTAL FLOODING...HIGH TIDE TUESDAY MORNING IN CHARLESTON HARBOR
IS PREDICTED TO OCCUR AT 1003 AM EDT. DEPENDING ON THE EVENTUAL
WIND DIRECTION AND SPEED...TIDE LEVELS MAY REACH 7.0 FEET MEAN
LOWER LOW WATER. A COASTAL FLOOD ADVISORY MAY EVENTUALLY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 3:48 AM EDTCoastal Flood AdvisoryCHS7 hr

Nearby

Frost Advisories in Georgia, 2009Frost Advisories in South Carolina, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.